# SDR USAA000931

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 2 INCHES, BS 350, STRINGER 15L.  REMOVED AND REPLACED ANGLE PER SRM 51-10-2 AND SRM 51-40-02.  (M)
